Alert archive / Pennsylvania / Flash Flood Warnings in 2017
Flash Flood Warning 69, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jul 28, 2017, 10:08 PM EDT for Washington County, Pennsylvania. It was in force for 9 hr. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2017, 10:08 PM EDT (02:08 UTC)
- Expired
- Jul 29, 2017, 7:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Washington County, PA
The radar
The Pittsburgh radar (KPBZ), 51 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:17 PM EDT | HEAVY RAIN 2 | Claysville, PA | IN 90 MINUTES |
| Jul 28, 11:54 PM EDT | HEAVY RAIN 4 | 9 Wsw Washington, PA | IN 3 HOURS |
| Jul 29, 12:05 AM EDT | FLASH FLOOD | 2 Sw Washington, PA | NORTH FRANKLIN TOWNSHIP VOLUNTEER FIRE DEPARTMENT HAS RESPONDED TO 25 FLOODING CALLS |
| Jul 29, 12:14 AM EDT | FLASH FLOOD | Washington, PA | FLOODING ON WEST CHESTNUT STREET |
| Jul 29, 12:27 AM EDT | FLASH FLOOD | Washington, PA | NUMEROUS ROADS FLOODED AND CLOSED |
| Jul 29, 12:28 AM EDT | FLASH FLOOD | 1 Sse Gastonville, PA | NUMEROUS ROADS FLOODED AND CLOSED |
| Jul 29, 12:29 AM EDT | FLASH FLOOD | 1 Ene Thompsonville, PA | NUMEROUS ROADS FLOODED AND CLOSED |
| Jul 29, 2:26 AM EDT | FLASH FLOOD | Finleyville, PA | WASHINGTON AVE AND THE RAILROAD TRACKS FLOODED IN FINLEYVILLE |
| Jul 29, 2:28 AM EDT | FLASH FLOOD | Washington, PA | NUMEROUS PEOPLE STUCK IN HOMES AND STRANDED ON ROADS DUE TO HIGH WATER. |
| Jul 29, 2:34 AM EDT | FLASH FLOOD | Finleyville, PA | MULTIPLE PEOPLE TRAPPED ON THE SECOND FLOOR OF A HOME ON RAILROAD ST. SWIFT WATER RESCUE ONGOING. |
| Jul 29, 3:32 AM EDT | FLASH FLOOD | 3 S Finleyville, PA | SWIFT WATER RESCUE TEAM DEPLOYED TO TRAILER PARK FOR MULTIPLE PEOPLE TRAPPED IN FLOOD WATERS. |
| Jul 29, 3:59 AM EDT | FLASH FLOOD | Eighty Four, PA | INDIVIDUAL TRAPPED WITH WATER IN HOME ON VALLEY ROAD |
| Jul 29, 4:06 AM EDT | FLASH FLOOD | Washington, PA | SEVERAL ROADS CLOSED ON THE WESTERN EDGE OF WASHINGTON...INCLUDING WEIRICH AVENUE...WEST WYLIE AVENUE...PLEASANT VALLEY ROAD...AND ARMSTRONG DRIVE DUE TO FLOODING |
| Jul 29, 4:15 AM EDT | FLASH FLOOD | 2 S Finleyville, PA | ONGOING WATER RESCUES IN THE MINGO PARK ESTATES SOUTH OF FINLEYVILLE |
| Jul 29, 4:29 AM EDT | FLASH FLOOD | 2 N Washington, PA | INDIVIDUAL TRAPPED IN A VEHICLE STUCK IN WATER AT THE CORNER OF ARDEN ROAD AND NORTH MAIN STREET EXT |
| Jul 29, 4:33 AM EDT | FLASH FLOOD | 1 W Crookham, PA | RESIDENTS ALONG LITTLE MINGO AND GINGER HILL ROADS AND THE 2100 BLOCK OF ROUTE 88 ARE BEING EVACUATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.5
The text
As transmitted.
627
WGUS51 KPBZ 290208
FFWPBZ
PAC125-290700-
/O.NEW.KPBZ.FF.W.0069.170729T0208Z-170729T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1008 PM EDT FRI JUL 28 2017
...FLASH FLOOD EMERGENCY FOR WASHINGTON PENNSYLVANIA...
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Southern Washington County in southwestern Pennsylvania...
* Until 300 AM EDT.
* At 1006 PM EDT, radar indicated another round of very heavy rain
in the warned area after 3 to 4 inches just a few hours ago.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... More than 3 inches.
ADDITIONAL RAINFALL...Up to 2 inches.
This is a FLASH FLOOD EMERGENCY for Washington, Pennsylvania. This
is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
* Some locations that may experience flooding include...
McMurray... Washington...
Canonsburg... Gastonville...
Upper St. Clair... Wolfdale...
McGovern... East Washington...
New Eagle... Houston...
West Finley... Claysville...
This includes Interstate 70 in Pennsylvania between mile markers 7
and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown. Most flood fatalities occur in vehicles.
Runoff from heavy rainfall will flood small streams, poor-drainage
areas and low-lying spots.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4024 7997 4021 7995 4000 8025 4000 8027
4001 8028 4002 8030 4000 8031 4000 8037
3998 8040 3997 8045 3995 8047 3996 8052
4004 8052 4015 8037 4031 8010 4025 7992
$$
Fries2 follow-up statements
900
WGUS71 KPBZ 290413
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
1213 AM EDT SAT JUL 29 2017
PAC125-290700-
/O.CON.KPBZ.FF.W.0069.000000T0000Z-170729T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-
1213 AM EDT SAT JUL 29 2017
...THIS IS A FLASH FLOOD EMERGENCY FOR WASHINGTON...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHERN WASHINGTON COUNTY...
At 1212 AM EDT, law enforcement reported flash flooding in multiple
portions of Washington County. Water rescues have been ongoing.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... 4 to 5 inches.
ADDITIONAL RAINFALL...Up to 2 inches.
This is a FLASH FLOOD EMERGENCY for Washington, Pennsylvania. This
is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
Some locations that may experience flooding include...
McMurray... Washington...
Canonsburg... Gastonville...
Upper St. Clair... Wolfdale...
McGovern... East Washington...
New Eagle... Houston...
West Finley... Claysville...
This includes Interstate 70 in Pennsylvania between mile markers 7
and 30.
Excessive rainfall over the warned area will cause mud slides near
steep terrain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Act quickly and move to higher ground now.
Runoff from heavy rainfall will flood small streams, poor drainage
areas and low-lying spots.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4024 7997 4021 7995 4000 8025 4000 8027
4001 8028 4002 8030 4000 8031 4000 8037
3998 8040 3997 8045 3995 8047 3996 8052
4004 8052 4015 8037 4031 8010 4025 7992
$$
Fries112
WGUS51 KPBZ 290641
FFWPBZ
PAC125-291100-
/O.EXT.KPBZ.FF.W.0069.000000T0000Z-170729T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
241 AM EDT SAT JUL 29 2017
The National Weather Service in Pittsburgh has extended the
* Flash Flood Warning for...
Southern Washington County in southwestern Pennsylvania...
* Until 700 AM EDT.
* At 238 AM EDT, radar indicated light to moderate rain over the
warning area. Runoff from earlier rain is continuing to cause
widespread flooding.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... 3 to 5 inches, with locally higher totals.
ADDITIONAL RAINFALL...Up to 1 inch.
* Some locations that may experience flooding include...
McMurray... Washington...
Canonsburg... Gastonville...
Upper St. Clair... Wolfdale...
McGovern... East Washington...
New Eagle... Houston...
West Finley... Claysville...
This includes Interstate 70 in Pennsylvania between mile markers 7
and 30.
Excessive rainfall over the warned area could cause mud slides near
steep terrain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Act quickly and move to higher ground now.
Runoff from heavy rainfall will flood small streams, poor-drainage
areas and low-lying spots.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4024 7997 4021 7995 4000 8025 4000 8027
4001 8028 4002 8030 4000 8031 4000 8037
3998 8040 3997 8045 3995 8047 3996 8052
4004 8052 4015 8037 4031 8010 4025 7992
$$
CLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:30 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 28, 9:30 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
930 PM EDT Fri Jul 28 2017
.SYNOPSIS...
Showers and thunderstorms with localized heavy rain will
continue through the early part of Saturday. Building high
pressure will return dry and seasonable weather for the later
half of Saturday through the start of the work week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Two different locations are responsible for the heavy rain where
rainfall is currently going on. The first area is a surface low
pressure along the West Virginia/Virgina border, while the
second area is in central Ohio under a closed 500mb low. At this
time, showers will slowly move to the east-southeast. Although
the surface low will move southeast of the forecast area, showers
will increase thanks to the upper level low. Several flash flood
warnings have been issued in Pennsylvania and West Virginia
which will continue into the early morning hours. The majority
of rainfall should come to an end by sunrise.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
System and the bulk of the precipitation will slowly pull off to
the east on Saturday. Lingering deformation precipitation in the
terrain should taper off toward midday as upper ridging starts
to push over the area. This should lead to drying conditions for
the rest of the weekend, as a surface high builds over the
Great Lakes region.
Cool northerly flow and lingering precip will keep temperatures
below averages on Saturday with moderation toward seasonal
normals by Sunday and Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
High pressure will keep conditions dry through Tuesday with the
next chance for precipitation coming with the approach of a
front late Wednesday/Thursday. timing differs between the
deterministic guidance, so a model blend was used for the later
half of the week. Near seasonal temperatures are forecast.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Most locations in the forecast area will primarily have IFR
ceilings overnight, although any location south of FKL/DUJ could
have LIFR conditions in heavier showers. Any LIFR conditions are
mostly likely to occur at locations south and east of
Pittsburgh. During the morning clouds, conditions will slowly
rise from IFR conditions back to VFR in the early afternoon. By
early afternoon all locations should be back to VFR conditions
and will continue into the evening hours.
.OUTLOOK...
No widespread restrictions expected.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Saturday afternoon for MDZ001.
OH...None.
PA...Flash Flood Watch through Saturday afternoon for PAZ023-
073>076.
Flash Flood Watch until 1 AM EDT Saturday for PAZ014>016-
020>022-029-031.
WV...Flash Flood Watch through Saturday afternoon for WVZ510>514.
Flash Flood Watch until 1 AM EDT Saturday for WVZ001>004-012-
021-509.
&&Hazardous weather outlook, Jul 28, 3:58 AM EDT, 18 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 358 AM EDT Fri Jul 28 2017 MDZ001-PAZ023-073>076-WVZ510>514-290800- Garrett-Indiana-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 358 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for western Maryland, southwest Pennsylvania, west central Pennsylvania and northern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Also, isolated severe thunderstorms capable of damaging wind gusts will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-040-048>050-057>059-068-069-290800- Tuscarawas-Carroll-Coshocton-Harrison-Jefferson-Muskingum-Guernsey- Belmont-Noble-Monroe- 358 AM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Today and Tonight. Isolated severe thunderstorms capable of damaging wind gusts will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ021-029-031-WVZ001>004-012-021-509-290800- Allegheny-Washington-Greene-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- 358 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southwest Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Also, isolated severe thunderstorms capable of damaging wind gusts will be possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ041-PAZ007>009-013-290800- Columbiana-Mercer-Venango-Forest-Lawrence- 358 AM EDT Fri Jul 28 2017 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania and western Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ014>016-020-022-290800- Butler-Clarion-Jefferson-Beaver-Armstrong- 358 AM EDT Fri Jul 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for west central Pennsylvania and western Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 28, 8:54 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HEAVY RAIN CARNEGIE 40.41N 80.09W
07/28/2017 M1.20 INCH ALLEGHENY PA TRAINED SPOTTER
IN 30 MINUTES
&&
EVENT NUMBER PBZ1701849Local storm report, Jul 28, 9:12 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
912 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD SPRINGDALE 40.54N 79.78W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
PITTSBURGH ST AND DUQUESNE AVE FLOODED
0901 PM HEAVY RAIN MOUNT WASHINGTON 40.43N 80.01W
07/28/2017 M1.00 INCH ALLEGHENY PA TRAINED SPOTTER
ONE INCH IN 30 MINS. FLOODING. ROUTE 51 FLOODED
0903 PM FLASH FLOOD SCOTT TOWNSHIP 40.39N 80.08W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
1100 BLOCK OF WASHINGTON AVE CLOSED BETWEEN BODEN AVE
AND PATETE CUSTOM KITCHENS
0907 PM FLASH FLOOD OAKMONT 40.52N 79.84W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
4 FEET OF WATER ON ROADWAY WITH 1 CAR FLOATING IN WATER
AT THE INTERSECION OF 3RD AND WASHINGTON. ALLEGHENY
RIVER BLVD BETWEEN WASHINGTON AND PLUM ROADWAY IS
FLOODED.
&&
EVENT NUMBER PBZ1701850
EVENT NUMBER PBZ1701851
EVENT NUMBER PBZ1701852
EVENT NUMBER PBZ1701853Local storm report, Jul 28, 9:16 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
916 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD SCOTT TOWNSHIP 40.39N 80.08W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
HOPE HOLLOW AT LINDSAY - CREEK OVERFLOWING. HOPE HOLLOW
ROAD CLOSED
&&
EVENT NUMBER PBZ1701854Local storm report, Jul 28, 9:32 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
932 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM FLASH FLOOD PITTSBURGH 40.44N 79.98W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
BECKS RUN ROAD CLOSED AT CARSON AND THE DAIRY DUE TO
FLOODING
&&
EVENT NUMBER PBZ1701855Local storm report, Jul 28, 9:49 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
949 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN CARNEGIE 40.41N 80.09W
07/28/2017 M1.90 INCH ALLEGHENY PA TRAINED SPOTTER
NEW STORM TOTAL
0946 PM FLASH FLOOD OVERBROOK 40.38N 80.00W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
ROUTE 88 AT ROUT 51 CLOSED TO DUE FLOODING
&&
EVENT NUMBER PBZ1701856
EVENT NUMBER PBZ1701857
FRIESLocal storm report, Jul 28, 9:52 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
952 PM EDT FRI JUL 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD BALDWIN 40.36N 79.97W
07/28/2017 ALLEGHENY PA 911 CALL CENTER
STREETS RUN ROAD CLOSED NEAR CHAPONS GREENHOUSE DUE TO
HIGH WATER
&&
EVENT NUMBER PBZ1701858
FRIESThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:30 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 4 hr |
| Jul 28, 8:36 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Westmoreland | 3 hr |
| Jul 28, 8:45 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Westmoreland | 9 hr |
| Jul 28, 9:19 PM EDT | Flash Flood Warning | PBZ | Washington | 9 hr |
| Jul 28, 9:35 PM EDT | Flash Flood Warning | PBZ | Allegheny | 8 hr |
| Jul 28, 9:39 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler | 4 hr |
| Jul 28, 10:12 PM EDT | River Flood Warning | PBZ | Fayette | 35 hr |
| Jul 28, 10:35 PM EDT | Flash Flood Warning | PBZ | Greene | 5 hr |
| Jul 28, 10:53 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler | 5 hr |
| Jul 28, 10:59 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 5 hr |
| Jul 28, 11:14 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 9 hr |
| Jul 28, 11:51 PM EDT | Flash Flood Warning | PBZ | Armstrong, Fayette, Indiana, Westmoreland | 8 hr |
| Jul 29, 3:30 AM EDT | Areal Flood Warning | PBZ | Greene | 11 hr |
| Jul 29, 5:33 AM EDT | Areal Flood Warning | PBZ | Fayette | 9 hr |
| Jul 29, 6:03 AM EDT | Areal Flood Warning | PBZ | Washington | 6 hr |
| Jul 29, 7:13 AM EDT | Areal Flood Warning | PBZ | Allegheny | 6 hr |
| Jul 29, 7:40 AM EDT | Areal Flood Warning | PBZ | Indiana, Westmoreland | 6 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Greene | 25 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Greene | 23 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Washington | 22 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Fayette, Washington, Westmoreland | 34 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Allegheny, Washington, Westmoreland | 34 hr |
| Jul 29, 11:33 AM EDT | River Flood Warning | PBZ | Allegheny | 27 hr |
| Jul 29, 11:59 AM EDT | Areal Flood Advisory | PBZ | Washington | 3 hr |
| Jul 29, 12:32 PM EDT | River Flood Advisory | PBZ | Allegheny | 42 hr |
| Jul 29, 2:30 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene | 6 hr |
| Jul 29, 3:01 PM EDT | Areal Flood Advisory | PBZ | Washington | 5 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.